# SDR SWAA2024110144070

- Difficulty date: October 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED BS 747 RBL 13.84 AT AFT CARGO COMPARTMENT 2024-600536<[01] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00W69Y6;[02] SEE INDIVIDUAL SIGN OF BELOW;[03] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00W69Y6 ; RII  SEE INDIVIDUAL SIGN OF BELOW ;
